# SDR UALA2011041801865

- Difficulty date: April 16, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 47,167 hours, 17,618 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD MOST, LOWER, FUEL TANK ACCESS PANEL LEAKING FUEL.  RETORQUED FASTENERS.  REFUELED CTR FUEL TANK, LEAK CHECKED FOR AN EXTENDED TIME.  LEAK CHECKED OKAY.  REBALANCED FUEL LOAD.
